WoRMS name details

Checked: verified by a taxonomic editorBogueidae Hartman & Fauchald, 1971

155084  (urn:lsid:marinespecies.org:taxname:155084)

Unaccepted: synonym, or anything that is not accepted unaccepted
Family
Hartman, O.; Fauchald, K. (1971). Deep-water benthic polychaetous annelids off New England to Bermuda and other North Atlantic Areas. Part II. Allan Hancock Monographs in Marine Biology. 6: 1-327., available online at http://hdl.handle.net/10088/3458
page(s): 148 [details]   
Read, G. (2012). Bogueidae Hartman & Fauchald, 1971. In: Read, G.; Fauchald, K. (Ed.) (2017). World Polychaeta database. Accessed through: World Register of Marine Species at http://marinespecies.org/aphia.php/aphia.php?p=taxdetails&id=155084 on 2017-12-11

Date
action
by
2005-04-22 07:56:35Z
created
2007-12-15 20:01:16Z
changed
2010-03-03 00:50:30Z
changed
2012-03-16 08:17:10Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description Hartman, O.; Fauchald, K. (1971). Deep-water benthic polychaetous annelids off New England to Bermuda and other North Atlantic Areas. Part II. Allan Hancock Monographs in Marine Biology. 6: 1-327., available online at http://hdl.handle.net/10088/3458
page(s): 148 [details]   

taxonomy source Wolf, Paul S. (1984). Family Bogueidae Hartman & Fauchald, 1971. In: Uebelacker, J.M.; Johnson, P.G. (eds). Taxonomic guide to the polychaetes of the northern Gulf of Mexico. Volume 2. Chapter Pagination: 16.1-16.9, Barry A. Vittor & Associates, Inc., Mobile, Alabama.
page(s): 16 [details]   

status source Wolf, Paul S. 1983. A revision of the Bogueidae Hartman and Fauchald, 1971, and its reduction to Bogueinae, a subfamily of Maldanidae (Polychaeta). Proceedings of the Biological Society of Washington 96(2): 238-249.
note: Rank change [details]